MAUDE Adverse Event Report: BECKMAN COULTER, INC. POWER PROCESSOR SAMPLE PROCESSING SYSTEM WITH GENERIC CONNECTION MODULE; RADIOASSAY, VITAMIN B12

BECKMAN COULTER, INC. POWER PROCESSOR SAMPLE PROCESSING SYSTEM WITH GENERIC CONNECTION MODULE; RADIOASSAY, VITAMIN B12
Model Number 3.0 PP BASIC TRK ONE OUTLET
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Device Handling Problem (3265)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 02/28/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A beckman coulter field service engineer (fse) was referred to the er (emergency room) due to finger injury.A metal shaving entered the fse finger when lubricating the belts of power processor basic track one outlet during preventative maintenance.Based on the information provided the er doctor administered a tetanus shot and ordered x-rays of finger.The metal shaving was removed from finger, no further medical attention required.No medications were prescribed.There was no evidence of a system malfunction.The cause of injury was an accidental injury during routine pm.The fse did not have to miss work due to this injury.No further harm was reported.A2, a3, a4, a5: no patient involvement.The beckman coulter identifier is (b)(4).
 
Event or Problem Description
A beckman coulter field service engineer (fse) reported sustaining an in injury to his finger when performing preventative maintenance on their power processor basic track one outlet.The fse indicated that while lubricating belts during a pm task, a small metal sliver shaving entered their finger.The injury was not immediately reported.The fse later sought medical attention due to pain and swelling in their right thumb.The fse was referred to the emergency room (em) where they were administered a tetanus shot as a result of injury.The fse also got an x-ray of his finger.The fse confirmed the metal shaving was gone after medical attention.No work was missed due to this incident, no medications were prescribed.No additional harm was reported.

Brand Name
POWER PROCESSOR SAMPLE PROCESSING SYSTEM WITH GENERIC CONNECTION MODULE
Common Device Name
RADIOASSAY, VITAMIN B12
Manufacturer (Section D)
BECKMAN COULTER, INC.
250 s. kraemer blvd.
brea CA 92821
Manufacturer (Section G)
BECKMAN COULTER INC.
250 s. kraemer blvd.
brea CA 92821
Manufacturer Contact
angela vettel
250 s. kraemer blvd.
brea, CA 92821
7149613625
MDR Report Key21684566
Report Number2050012-2025-00129
Device Sequence Number15665986
Product Code CDD
UDI-Device Identifier15099590591960
UDI-Public(01)15099590591960(11)130701
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K090588
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number3.0 PP BASIC TRK ONE OUTLET
Device Catalogue NumberA11036
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/28/2025
Initial Report FDA Received Date03/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/01/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown